If you have been taking phentermine in large doses or for a long period of time, do NOT stop taking it without first consulting your doctor. S/he may want you to gradually reduce the amount you are taking before stopping completely. This will help prevent withdrawal side effects.
After you stop taking phentermine, your body may need time to adjust. The length of time this takes depends on the amount of medicine you were using and how long you used it. During this time, speak to your doctor if you notice any withdrawal effects.
A good way to avoid these side effects is to use a supplement with similar effects to phentermine, which will help you adjust while keeping the weight off for good.
One option is to gradually replace your phentermine pills with Phen Caps to assist with the transition.To learn more about Phen Caps, click here.
If you have been taking phentermine for a long time or in large doses, and you think you may have become mentally or physically dependent on it, please speak to your doctor.
Some signs of dependence on phentermine (or other appetite suppressants) are: